advertisement
Question
Posted by: Ange | 2008/10/16

breasts and the pill

I have been on the pill for years and for the last two years I have had discharge from both nipples of which the left side is a dark brown colour. I go for check-ups once a year and the dokter says its normal as i am on the pill. The week before my mentrual cycle my breasts become extermely hard and untouchable and the pain also moves to my under arms. The docter says is normal. ? Another normal pill simptom according to the docter? is that I have my mentrual cycle for 5 days, spot for another two weeks and I have one week of normality.

I need to know if anything of the above indicates that there is some form of canser lurking, not that any tests have been done only my yearly papsmear. Is all the aboe normal or should I look at changing the pill.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageBreast health expert

Hi Angie,

It seems to me that your nipple discharge and the breast pain may be 2 unrelated problems. To address the breast pain you may have to change the pill or the even method of contraception; you should discuss this with your gynecologist. Nipple discharge is only a problem if spontaneous. you do not mention it it is so; if yes, it is more often a cosmetic problem than a serious health issue as most nipple discharges are due to benign causes.

Best regards
Prof. J. Apffelstaedt

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement